Alert archive / Vermont / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Albany, NY

May 10, 2007Bennington County, Windham County, Vermont

NWS Albany, NY issued this flash flood warning at May 10, 2007, 1:40 PM EDT for Bennington County, Windham County, Vermont. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2007, 1:40 PM EDT (17:40 UTC)
Expired
May 10, 2007, 7:30 PM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Whole counties

Counties Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 106 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 101740
FFWALY
VTC003-025-102330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
140 PM EDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WESTERN WINDHAM COUNTY IN SOUTHERN VERMONT...
  THIS INCLUDES THE CITIES OF...TOWNSHEND...STRATTON...LONDONDERRY...

* UNTIL 730 PM EDT

* AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PIKES
  FALLS...WINHALL STATION...WINDHAM...THOMPSONBURG...STRATTONWALD...
  STRATTON MOUNTAIN...STRATTON ACRES...STOCKER ACRES...SOUTH
  WINDHAM...SOUTH LONDONDERRY...SHERWOOD FOREST...RAWSONVILLE...PIPER
  RIDGE...NORTH WINDHAM...NORTH LANDGROVE...NORTH DORSET...MANCHESTER
  DEPOT...LAWRENCE FOUR CORNERS...LANDGROVE TOWN CENTER...JAMAICA...
  INTERVALE...HOUGHTONVILLE...FRENCH HOLLOW...FREEDLEYVILLE...EAST
  DORSET...BROMLEY VILLAGE...BONDVILLE...STRATTON VALLEY...
  BARNUMVILLE...PERU AND PERU TOWN CENTER.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA. STREAMS WHICH ARE EXPECTED TO EXPERIENCE FLOODING
INCLUDE BUT ARE NOT LIMITED TO EDDY BROOK...MILL BROOK...LAMB 
BROOK...MEDBURY BROOK...BROMLEY BROOK...NORTH BRANCH OF THE 
DEERFIELD RIVER...BINNEY BROOK...COOK BROOK AND THE WINHALL RIVER. 
ALSO FLOODING IS EXPECTED ALONG PARTS OF ROUTE 100...ROUTE 30... 
ROUTE 11 AND ROUTE 9.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.

LAT...LON 4275 7309 4273 7266 4321 7262 4323 7278
      4328 7283 4330 7303

$$
1 follow-up statement
000 
WGUS71 KALY 102003
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT THU MAY 10 2007

VTC003-025-102330-
BENNINGTON VT-WINDHAM VT-
403 PM EDT THU MAY 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
WESTERN WINDHAM AND EASTERN BENNINGTON COUNTIES...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS TRAINING ALONG THE SPINE OF THE GREEN 
MOUNTAINS PRODUCING FLASH FLOODING IN THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
LONDONDERRY...LANDGROVE AND STRATTON. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS  
THE WARNED AREA. STREAMS WHICH ARE EXPECTED TO EXPERIENCE FLOODING 
INCLUDE BUT ARE NOT LIMITED TO EDDY BROOK...MILL BROOK...LAMB 
BROOK...MEDBURY BROOK...BROMLEY BROOK...NORTH BRANCH OF THE 
DEERFIELD RIVER...BINNEY BROOK...COOK BROOK AND THE WINHALL RIVER. 
ALSO FLOODING IS EXPECTED ALONG PARTS OF ROUTE 100...ROUTE 30... 
ROUTE 11 AND ROUTE 9.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.

LAT...LON 4275 7309 4273 7266 4321 7262 4323 7278
      4328 7283 4330 7303

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at May 10, 12:29 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 10, 12:29 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1229 PM EDT THU MAY 10 2007

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE MOVING TOWARD THE REGION...WILL COMBINE
WITH INCREASING MOISTURE AND INSTABILITY TO PRODUCE SHOWERS AND
THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND TONIGHT. THE
UPPER LEVEL DISTURBANCE WILL BE FOLLOWED BY A COLD FRONT MOVING
THROUGH ON FRIDAY. HIGH PRESSURE FROM CANADA WILL THEN BUILD INTO
THE REGION STARTING FRIDAY AFTERNOON...AND GIVE THE REGION A COOL
AND DRY WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST FORECAST ISSUED TO REFLECT SEVERE THUNDERSTORM WATCH 264.
AT THIS TIME...IT LOOKS LIKE SOME WEAK LOCALIZED CONVERGENCE AND
WEAK UPSLOPE SUPPORTING PULSE STORMS IN THE CATSKILLS...SOUTHERN
VT AND WESTERN MOHAWK VALLEY. THE MORE ORGANIZED STORMS ARE IN
WESTERN NY AND WILL APPROACH THE FORECAST AREA TOWARD SUNSET.
SO...SOME PULSE MARGINAL SEVERE HAIL AND GUSTY WINDS POSSIBLE THIS
AFTERNOON...THEN A LITTLE BIT MORE ORGANIZED AND WIDESPREAD
CONVECTION TOWARD SUNSET AND THROUGH THE EVENING. STILL...WITH
LACK OF LOW LEVEL FORCING...MORE OF A HEAVY RAIN THREAT THAN A
SEVERE WEATHER THREAT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THIS
AFTERNOON INTO THIS EVENING AND HAVE GENERALLY FORECAST A 60-70
PERCENT POP FROM LATE THIS AFTERNOON THROUGH TONIGHT. ALTHOUGH
SHOWERS ASSOCIATED WITH THE UPPER LEVEL SYSTEM WILL EXIT THE REGION
BY EARLY FRIDAY MORNING...HAVE MAINTAINED A SLIGHT CHANCE OR CHANCE
POPS ACROSS THE FORECAST AREA ON FRIDAY AS THE COLD FRONT MOVES
THROUGH. TEMPERATURES WILL BE WELL ABOVE NORMAL DURING THIS PERIOD
WITH HIGHS IN THE MID 70S TO LOWER 80S AND NIGHTTIME LOWS IN THE 50S
TO AROUND 60. AFTER THE COLD FRONT MOVES THROUGH...A LARGE CANADIAN
HIGH AND THE ASSOCIATED NORTHERLY FLOW AROUND IT WILL COOL THINGS
DOWN CONSIDERABLY FRIDAY NIGHT WITH LOWS IN THE 40S TO AROUND 50.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE CANADIAN HIGH WILL CONTINUE TO MOVE TOWARD THE REGION AND
DOMINATE OUR WEATHER OVER THE WEEKEND WITH MAINLY CLEAR SKIES BUT
TEMPERATURES ABOUT 5 TO 10 DEGREES BELOW NORMAL FOR MID MAY.
TEMPERATURES WILL MODERATE MONDAY AS THE HIGH DROPS SOUTH INTO THE
MID ATLANTIC STATES WITH THE LOW LEVEL FLOW BACKING AROUND TO THE
WEST AND SOUTHWEST...AND AN UPPER LEVEL RIDGE BUILDS INTO THE REGION
FROM THE MISSISSIPPI VALLEY. ANOTHER FRONTAL SYSTEM DROPS SOUTH AND
EAST AS THE HIGH CONTINUES TO SLIDE INTO THE ATLANTIC JUST EAST OF
CAPE HATTERAS...RESULTING IN A PERIOD OF UNSETTLED WEATHER
TUESDAY...FOLLOWED BY ANOTHER CANADIAN HIGH MOVING INTO THE REGION
WEDNESDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
EDGE OF LOW CLOUDS AND FOG VERY CLOSE TO POU THIS MORNING WITH
MGJ...DXR AND HPN IN THE LOW CLOUDS AND FOG...WITH LIGHT SOUTHERLY
WINDS. PUT AN HOUR OF POTENTIAL IFR CEILINGS AND MVFR VISIBILITY
IN POU WITH THE IFR CONDITIONS WITHIN A FEW MILES OF POU...IT
MIGHT JUST GET TO POU FOR A SHORT TIME. AFTER THAT...THREAT FOR
LOW CLOUDS AND FOG QUICKLY ENDS...WITH VFR CEILINGS THROUGH MUCH
OF THE DAY...BEFORE SCATTERED CONVECTION MOVED INTO THE REGION
THIS AFTERNOON. SURFACE WINDS WILL BECOME SOUTHERLY AROUND 5 TO 10
KTS THIS MORNING. AN UPPER LEVEL LOW MOVING EASTWARD THROUGH THE
GREAT LAKES WILL LIKELY CAUSE SHOWERS AND THUNDERSTORMS TO
DEVELOP...MAINLY FROM 21Z-00Z AT THE TAF SITES. SINCE FORECAST
WINDOW FOR POSSIBLE THUNDER IS IN 6-9 HOUR PERIOD FROM TAF
ISSUANCE TIME...WILL INCLUDE MENTION OF CB IN PREVAILING GROUPS.
HOWEVER...LOCAL MVFR/IFR CERTAINLY POSSIBLE WITHIN THUNDERSTORMS.
FOR THURSDAY NIGHT INTO EARLY FRIDAY...CONDITIONS WILL LIKELY
DETERIORATE TO MVFR/IFR ASSOCIATED WITH NUMEROUS SHOWERS AND SOME
EMBEDDED THUNDER THIS EVENING...LINGERING INTO THE OVERNIGHT
HOURS.

IMPROVEMENT TO VFR CONDITIONS WILL OCCUR AFTER 12Z FRIDAY...WITH VFR
EXPECTED TO PREVAIL THROUGH THE WEEKEND AND INTO MONDAY.

&&

.HYDROLOGY...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON AND LAST INTO THE OVERNIGHT HOURS...ASSOCIATED WITH
AN UPPER LEVEL LOW MOVING EASTWARD THROUGH THE GREAT LAKES. FAIRLY
WEAK FLOW AND MODERATE LOW LEVEL MOISTURE WILL LEAD TO SOME HEAVY
DOWNPOURS THAT MAY DROP A QUICK 1 TO 2 INCHES OF RAIN IN
LOCALIZED SPOTS. HOWEVER...BASIN AVERAGE PRECIP SHOULD BE AROUND
ONE THIRD TO THREE QUARTERS OF AN INCH. THIS AMOUNT OF RAINFALL
SHOULD NOT SIGNIFICANTLY IMPACT AREA RIVERS...WITH SOME MINOR
RISES POSSIBLE. AFTER SOME SCATTERED SHOWERS/THUNDER
FRIDAY...DRIER WEATHER WILL RETURN FOR THE WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
CT...NONE.

&&

NEAR TERM...NAS
Hazardous weather outlook, May 10, 12:35 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1235 PM EDT THU MAY 10 2007

NYZ032-033-038>043-047>054-058>061-063>066-082>084-111100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
1235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES IN NEW YORK...
HERKIMER...HAMILTON...FULTON...MONTGOMERY...SARATOGA...WARREN...
WASHINGTON...SCHOHARIE...SCHENECTADY...ALBANY...RENSSELAER...GREENE...
COLUMBIA...ULSTER...AND DUTCHESS.

CTZ001-013-MAZ001-025-VTZ013>015-111100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1235 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE REGION FROM THIS
AFTERNOON INTO TONIGHT WITH SOME ISOLATED THUNDERSTORMS POSSIBLY
BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS
ARE ALREADY OCCURRING IN WESTERN NEW YORK THIS MORNING. MORE
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON RESULTING FROM AN UPPER
LEVEL DISTURBANCE MOVING EASTWARD FROM THE GREAT LAKES AT 20 TO
30 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON.

OKEEFE

In the hours before

Special weather statement, May 10, 12:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1233 PM EDT THU MAY 10 2007

NYZ032-038-101730-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
1233 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORMS WILL AFFECT HERKIMER COUNTY THROUGH 1230
PM...

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING...SMALL
HAIL...WINDS IN EXCESS OF 30 MPH...AND VERY HEAVY RAIN. THESE STORMS
WERE LOCATED NEAR FRANKFORT...AND MOVING NORTHEAST AT 15 MPH.

THE THUNDERSTORMS WILL BE NEAR...
FRANKFORT AND ILION BY 1240 PM EDT
HERKIMER AND MOHAWK BY 1250 PM EDT
MIDDLEVILLE AND 8 MILES SOUTH OF NEWPORT BY 100 PM EDT
DOLGEVILLE BY 130 PM EDT

KL

WWW.WEATHER.GOV/ALY
Special weather statement, May 10, 12:49 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1249 PM EDT THU MAY 10 2007

VTZ013-014-101730-
BENNINGTON VT-WESTERN WINDHAM VT-
1249 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM IN SOUTHEAST BENNINGTON AND SOUTHWEST
WINDHAM COUNTIES...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR WILMINGTON...OR ABOUT 13 MILES EAST OF BENNINGTON...AND MOVING
NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
WILMINGTON BY 100 PM EDT

LIPTON/SNYDER
Special weather statement, May 10, 12:52 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1252 PM EDT THU MAY 10 2007

VTZ013-101730-
BENNINGTON VT-
1252 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM IN NORTHEAST BENNINGTON COUNTY...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR MANCHESTER CENTER...OR ABOUT 7 MILES EAST OF MANCHESTER...AND
MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
PERU AND PERU TOWN CENTER BY 105 PM EDT
LANDGROVE TOWN CENTER BY 110 PM EDT
NORTH LANDGROVE BY 120 PM EDT

LIPTON/SNYDER
Special weather statement, May 10, 1:16 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
116 PM EDT THU MAY 10 2007

NYZ058-059-101815-
EASTERN GREENE NY-WESTERN GREENE NY-
116 PM EDT THU MAY 10 2007

...CLUSTERS OF STRONG THUNDERSTORMS WILL EFFECT GREENE COUNTY...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
8 MILES NORTH OF NORTH-SOUTH LAKE CAMPGROUND...OR ABOUT 11 MILES
NORTHEAST OF HUNTER...AND MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
WEST COXSACKIE AND COXSACKIE BY 200 PM EDT
NEW BALTIMORE BY 215 PM EDT

RAINFALL RATES MAY REACH AN INCH IN AN HOUR WITH SOME PONDING OF
WATERS ON ROADWAYS.

LIPTON/WASULA
Special weather statement, May 10, 1:21 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT THU MAY 10 2007

NYZ040-047-101815-
SCHOHARIE NY-MONTGOMERY NY-
121 PM EDT THU MAY 10 2007

...A STRONG THUNDERSTORM IN NORTHWESTERN SCHOHARIE COUNTY MOVING
INTO SOUTH CENTRAL MONTGOMERY COUNTY...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED
NEAR SHARON SPRINGS...OR ABOUT 6 MILES NORTHWEST OF COBLESKILL...AND
MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF AMES BY 135 PM EDT

RAINFALL RATES MAY APPROACH AN INCH IN AN HOUR...WITH SOME PONDING
OF WATER ON ROADWAYS.

LIPTON/WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:41 PM EDTSevere Thunderstorm WarningALYBennington33 min
May 10, 7:55 PM EDTSevere Thunderstorm WarningALYBennington35 min

Nearby

Flash Flood Warnings in Vermont, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.